# SDR CALA2013121893775

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 52,549 hours, 20,651 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SQUEAL 2L CLIMB OUT TO 31000 FT.  CLEANED SEAL & DOOR SILL AREA.  PRESSURIZED AIRCRAFT IAW JRH 2-40-80 TO 4 PSI, NO SQUEAL NOTED.
